Thursday, April 22, 2010

Broke into the 120s today...Isn't that good?


129.6. It doesn't feel like cause for celebration, for some reason. I know it is. I think it is. I think the real reason I'm not excited is that I can't be. This medication is stealing my emotions. Sottile... You're right. About everything. All of it. I'm not myself. And Zen? You too. And Blue? You too. This is not okay. I wanted to stop bingeing, not being a person. Not being who I AM. Being thin and a faceless, heartless, emotionless, thoughtless zombie will not be worth it.

Neither will being dead or in a hospital bed or whatever, but I'm thinking more about the psychological side of this at the moment than the physical.

Apparently it's more important to me...Though a good mind is nothing without a real, live, warm-and-breathing body to carry it around, huh?


I've continued to take the Topamax, despite all of this bullshit, because I truly believe(d) that if I gave it more time, everything'd balance out. I would begin to feel normal normal as I get...except thin and not bingey. That would be too perfect, wouldn't it?

Well. I can't have it ruining who I am. Why? Because somewhere beneath all of this melancholy and despair and apathy is a really kickass chick.

I can't lose her.

This seems simple enough. Stop taking it.

It's really not that easy. I'll definitely have to consult my shrink first, as the withdrawal effects can include seizures, among other things. That's just the one that stands out in my mind. Scary ass shit.

Also, I have the obvious (and rather debilitating) struggle of the weight issue. To have come so far, will I be throwing it away with the cessation of this medication? Will I gain back the eleven pounds I've lost? More? Will the uncontrollable urge to binge/purge/c&s like mad return, making me even more insane than I feel now?

Pretty difficult to speculate. But to feel this way forever? I can't do it.


There's that.

Cheers, to 129.6.

And love to my lovelies. Thank you all for your sincere support and genuine caring. I am so very fortunate to have friends like you in my arsenal against this shit. Thank you.


  1. Wow, you are absolutely gorgeous.

    It totally sucks that the T-max is ruining your personality like this; Medicine can be awesome, but damn, when it bombs, it totally BOMBS.

    Stay strong and wonderful, you'll get through this! :]

  2. I have every confidence that with time you will be the person you want to be. And of course you know that is you ever need anything, just let me know.


  3. Good job!! That's fabulous (not the part about losing your personality, but the weight loss). I agree, don't take it if you think you are losing yourself. Do you want a personality or to be skinny?

  4. That sucks about the topamax. You are beautiful and it would suck if you lost you beautiful personality. Good luck, I hope your shrink can help.

  5. its good you came up with a decision. if u feel like its ruining ur health and your personality, then ur choice is good. glad u made this decision! =) good luck x

  6. You are beautiful :) I love the color of your hair